Jump to content
CrazyBoards.org

Last Night's Episode


Recommended Posts

Last night I had another episode and I know I should be worried, but part of me almost doesn't want this to end.

Recently I've noticed something odd about myself. I started getting my emotions back. I got genuinely happy, laughed, and even cried when it was appropriate instead of staying stone-faced. It's been wonderful! But yesterday I noticed something else that was a problem. I suddenly felt a flutter in my heart when a co-worker of mine made me laugh, and it hasn't left since. This flutter is the one I get before a hypomanic episode, uh oh. Then later on that night, I had another racing thoughts attack where all I could think about was how wicked of a person I was in the past and how I should self harm all over the place just because I was feeling so messed up. That's part of the reason I have to take medications; because of thoughts and behaviors like that. So now I'm feeling happy (and tired from all this activity), but also slightly afraid of myself. You should have seen my thoughts; they were horrifying.

I think I need to increase the Abilify again. As much as I love being happy and having emotions, I can't let myself get bad again. I can't think scary crazy thoughts like that anymore, I just can't.

Link to comment
Share on other sites

14 hours ago, Bimbo Bear said:

But yesterday I noticed something else that was a problem. I suddenly felt a flutter in my heart when a co-worker of mine made me laugh, and it hasn't left since.

I can relate to this.  I'm sorry it happened.  It is a very uncomfortable feeling.

IME with this, when it happens it means I am anxious or nervous or something like that.   And thinking back on it (later on after it is over) doesn't help because the feeling of heart fluttering will come back.  And then it seems like it never goes away ... in time it will, but for awhile after it will happen, just a little less at a time.  If it is "just" nerves though, the feeling will go away after whatever it is is done and over with. 

What helps to get through it ... time.  Or ... the next time I interact with that person, and we talk about whatever, and there is no heart flutter, sometimes the heart flutter will stop.  Other times some xanax, klonopin.  But over time it will lessen for me.  I know that might not help (and I am sorry if it doesn't), but it is IME.

 

14 hours ago, Bimbo Bear said:

I think I need to increase the Abilify again. As much as I love being happy and having emotions, I can't let myself get bad again. I can't think scary crazy thoughts like that anymore, I just can't.

Does your pdoc know what is going on?  I think it would be worth bringing up with pdoc about the abilify. 

(bold) I would definitely tell your pdoc what you wrote here (in bold).

  • Like 1
Link to comment
Share on other sites

4 hours ago, Gearhead said:

How long have you been on Abilify?

I've been on it for about a month now.

4 hours ago, Iceberg said:

And what dose? Is it giving u side effects? 

5mg is what I'm taking, but I'll probably bump it up to 7.5 mg. I don't think it's giving me side effects, but the effects of taking only 5mg might be wearing off.

Link to comment
Share on other sites

1 hour ago, Iceberg said:

Yeah 5 is pretty low for an antimanic 

I read on drugs.com that the minimum dosage for treating Bipolar disorder is actually 15mg, so I'm going to see if maybe I can titrate up to that level, because I hate having to wait for a crisis to have to go up again. It's depressing and the extra pdoc visits for each higher dose of meds cost more money out of pocket for me.

Link to comment
Share on other sites

Abilify titration can be really activating. It made me feel nuts. 

You certainly want your emotions back-the point to meds is to make you feel better. Maybe Abilify is simultaneously working for you and revving you up a bit too much right now? You and your pdoc will need to keep an eye on you and figure it out.

  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...